# SDR CALA2018012800374

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 3,547 hours, 373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 32 AND 34 EMERGENCY LIGHTS HANGING. EMERGENCY LIGHT HAVE BEEN FIXED.
